# SDR 7C7A2018042400401

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING FSL-13 FAILED A FUNCTIONAL CHECK, WS 225 & 243. WIRE FOUND CHAFED IN THE CONDUIT. REPLACED WITH NEW INDICATOR HARNESS IAW AMM.
